zbMATH — the first resource for mathematics

Fixed points in weak non-Archimedean fuzzy metric spaces. (English) Zbl 1206.54066
Summary: D. Miheţ [Fuzzy Sets Syst. 159, No. 6, 739–744 (2008); erratum ibid. 161, No. 8, 1150–1151 (2010; Zbl 1171.54330)] proved a theorem which assures the existence of a fixed point for fuzzy \(\psi \)-contractive mappings in the framework of complete non-Archimedean fuzzy metric spaces. Motivated by this, we introduce a notion of weak non-Archimedean fuzzy metric space and prove that the weak non-Archimedean fuzzy metric induces a Hausdorff topology. We utilize this new notion to obtain some common fixed point results for a pair of generalized contractive type mappings.

54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
Full Text: DOI
[1] Altun, I., Some fixed point theorems for single and multi valued mappings on ordered non-Archimedean fuzzy metric spaces, Iran. J. fuzzy syst., 7, 91-96, (2010) · Zbl 1204.54025
[2] Altun, I.; Mihet, D., Ordered non-Archimedean fuzzy metric spaces and some fixed point results, Fixed point theory appl., 2010, 11, (2010) · Zbl 1191.54033
[3] J.V. Armitage, J.R. Parker, Jorgensen’s inequality for non-Archimedean metric spaces, in: M. Kapranov, et al. (Eds.), Geometry and Dynamics of Groups and Spaces. In Memory of Alexander Reznikov, Progress in Mathematics, vol. 265, 2008, pp. 97-111. · Zbl 1196.30034
[4] Deng, Z.-k, Fuzzy pseudometric spaces, J. math. anal. appl., 86, 74-95, (1982)
[5] Di Bari, C.; Vetro, C., Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space, J. fuzzy math., 13, 973-982, (2005) · Zbl 1102.54001
[6] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[7] George, A.; Veeramani, P., Some theorems in fuzzy metric spaces, J. fuzzy math., 3, 933-940, (1995) · Zbl 0870.54007
[8] George, A.; Veeramani, P., On some results of analysis for fuzzy metric spaces, Fuzzy sets and systems, 90, 365-368, (1997) · Zbl 0917.54010
[9] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1989) · Zbl 0664.54032
[10] Gregori, V.; Sapena, A., On fixed-point theorems in fuzzy metric spaces, Fuzzy sets and systems, 125, 245-252, (2002) · Zbl 0995.54046
[11] Kramosil, I.; Michalek, J., Fuzzy metric and statistical metric spaces, Kybernetica, 11, 336-344, (1975) · Zbl 0319.54002
[12] Miheţ, D., Fuzzy \(\psi \text{-contractive}\) mappings in non-Archimedean fuzzy metric spaces, Fuzzy sets and systems, 159, 739-744, (2008) · Zbl 1171.54330
[13] Pathak, H.K.; Hussain, N., Common fixed points for Banach pairs with applications, Nonlinear anal., 69, 2788-2802, (2008) · Zbl 1170.47036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.